Iterative approximation for the common solutions of a infinite variational inequality system for inverse-strongly accretive mappings

Hongping Luo, Yuanheng Wang

Abstract


The aim of this paper is to introduce and study a system of the infinite variational inequalities for inverse-strongly accretive mappings by using relaxed extradient method. Results proved in this paper may be viewed as an improvement and refinement of the recent results of  X.Qin$^{[1]}$ and Aoyama,K$^{[2]}$.

Full Text: PDF

How to Cite this Article:

Hongping Luo, Yuanheng Wang, Iterative approximation for the common solutions of a infinite variational inequality system for inverse-strongly accretive mappings, Journal of Mathematical and Computational Science, Vol 2, No 6 (2012), 1660-1670

Copyright © 2012 Hongping Luo, Yuanheng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS